# SDR COMA0360334

- Difficulty date: July 27, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 21,743 hours, 20,909 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 21,743 hours, 20,909 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER RIGHT WING PLANK CRACKED AT WS 148.019 DURING EO 57-014.  PERFORMED TEMPORARY REPAIR AND DEFERRED PER REO 601R-57-21-138
